# SDR AALA202101259013

- Difficulty date: January 22, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N992AN
- Make and model: Boeing 737823
- Aircraft serial: 31071
- Aircraft time: 34,421 hours, 14,062 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  RT FWD SERVICE DOOR GIRT BAR POPS OUT OF STOWED POSITION WHEN DOOR IS OPENED BY CATERING.  ADJUSTED R1 DOOR SLIDE, IAW AMM 25-66-00, OPERATIONS CHECK GOOD.
